# SDR 2005FA0000069

- Difficulty date: September 13, 2004
- Submitted: January 28, 2005
- Operation: General aviation
- Aircraft: N1018A
- Make and model: Dhav DHC2*
- Aircraft serial: 178
- Engine: Pwa R985AN14B
- System (JASC): 7320 · Fuel Controlling System
- Part: Transducer
- Part number: 660526AS
- Condition: Malfunctioned
- Location: Fuel Flow
- Part time: 551 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED FUEL FLOW TRANSDUCER (PN 660526AS) INSTALLED UNDER STC NR SA809GL.  UNIT PROVIDING ERRONEOUS FUEL FLOW READINGS AND CAUSING THE AIR DATA COMPUTER (ADC) ALSO INSTALLED IN THE AIRCRAFT TO FUNCTION IMPROPERLY.  AIR DATA COMPUTER INSTALLED UNDER IAW STC NR SA02203AK.
